# SDR DALA2025080705926

- Difficulty date: August 3, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,874 hours, 7,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK, FOUND RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT INOP.   REMOVED AND REPLACED OVERWING LIGHT REF A220 AMP 33-55-02, LIGHT ILLUMINATES. A/C OK FOR SVC.
